# SDR SWAA2013102821509

- Difficulty date: October 15, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 5917579
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LT DOOR FRAME FITTING CRACKED AT STATION 1076, LONGERON 13L.  R & R FITTING IAW SRM & DRAWING.
